# SDR 05FDEA01226

- Difficulty date: May 6, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N254FE
- Make and model: Boeing 727-200
- Aircraft serial: 20936
- Aircraft time: 56,586 hours, 35,881 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BL 0 STA 720F HAS AN EXISTING SPLICE REPAIR AND DOES NOT MEET   REQUIREMENTS OF DWG 2902.  REMOVED DAMAGED SECTION OF SEAT TRACK AND INSTALLED NEW SECTION OF TRACK WITH REPAIR ANGLES IAW SRM 51-10-5 FIG 1.
